# SDR IXXA0100018

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- Aircraft time: 72,989 hours, 28,756 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM HIK TO JON, THE FLIGHT CREW EXPERIENCED SMOKE IN THE AIRCRAFT.  THE FLIGHT CREW SECURED THE RIGHT RECIRULATION FAN, THE SMOKE SUBSIDED.  THE FLIGHT CONTINUED TO JON FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE RIGHT RECIRULATION FAN DEFECTIVE.  MAINTENANCE PLACED THE FAN ON DEFERRAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
